← Return to Symptoms from Depo-Provera shot

Discussion
meowrightmeow (@meowrightmeow)

Symptoms from Depo-Provera shot

Women's Health | Last Active: Mar 26 12:16pm | Replies (31)

Comment receiving replies
@sabrinaperez08

But now I wanna get off of it so I won't take my 2nd shot but I was reading other girls experiences and they said it was bad but I don't know if it's Bc they been on it for years cuz I heard your only supposed to take it for 1 or 2 years but I'm so scared to get off of it now @catcatanzaro60

Jump to this post


Replies to "But now I wanna get off of it so I won't take my 2nd shot but..."

@sabrinaperez08, nervousness and depression are listed as side effects of medroxyprogesterone (Depo-Provera) shot. I highly recommend talking to your doctor about whether to continue or to consider another option of birth control. Are you still feeling anxious and suffering from panic attacks or have those feelings lessened since you had the shot?